# SDR DALA2024101510102

- Difficulty date: October 7, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 CORROSION ON INTERCONNECTING STRUT AT LH WING. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT AT LH WING AS PER A320 FAM AMM 27-51-44-000-001-A. (0595847)
